American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Soon-Yeong Chung and Jaeyoung Chung. There exist no gaps between Gevrey differentiable and nowhere Gevrey differentiable. Proc. Amer. Math. Soc. 133 (2005) 859-863. MR 2113937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Uri Abraham and Stefan Geschke. Covering $\mathbb R^{n+1}$ by graphs of $n$-ary functions and long linear orderings of Turing degrees. Proc. Amer. Math. Soc. 132 (2004) 3367-3377. MR 2073314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions. Trans. Amer. Math. Soc. 350 (1998) 2185-2227. MR 1422908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] George A. Anastassiou. Ostrowski type inequalities . Proc. Amer. Math. Soc. 123 (1995) 3775-3781. MR 1283537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Krzysztof Ciesielski and Lee Larson. Refinements of the density and $\mathcal{I}$-density topologies . Proc. Amer. Math. Soc. 118 (1993) 547-553. MR 1129874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Paul D. Humke. A criterion for the nonporosity of a general Cantor set . Proc. Amer. Math. Soc. 111 (1991) 365-372. MR 1039532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1